Dual models with para-field excitations

Hopkinson, J. F. L. and Tucker, Robin (1973) Dual models with para-field excitations. Physics Letters B, 47 (6). pp. 519-522. ISSN 0370-2693

Full text not available from this repository.

Abstract

A number of new dual resonance models are presented. They are constructed by replacing the usual bose or fermi operators by, or adding to them, operators which satisfy para-statistics commutation relations. Some properties of these amplitudes are outlined.

Item Type:
Journal Article
Journal or Publication Title:
Physics Letters B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74859
Deposited By:
Deposited On:
31 Jul 2015 15:39
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19